1 doctor weighed in:

I have my menstral at the end of last month until the first few days of this month now a week and a half later I got my period again why is that and should I continue to take my birth control pill?

1 doctor weighed in
Dr. Krishna Anand
Pediatrics

In brief: See doctor

While on birth control pills ,you may get irregular periods .
The bleeding may last for 1-2 days only and then you get regular period at due time .If bleeding continues then see g.y.n. doctor for check up and advise about birth control pills .

In brief: See doctor

While on birth control pills ,you may get irregular periods .
The bleeding may last for 1-2 days only and then you get regular period at due time .If bleeding continues then see g.y.n. doctor for check up and advise about birth control pills .
Dr. Krishna Anand
Dr. Krishna Anand
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
34 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors